# SDR DALA2016111708899

- Difficulty date: November 17, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 65,222 hours, 46,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHT'S OUT AFT TAILCONE AREA. RELAMPED 2EA EMERGENCY LIGHT'S AFT TAIL CONE AREA. OP'S CK GOOD.
